MAUDE Adverse Event Report: STRYKER TRAUMA KIEL NAIL HANDLE T2 TIBIA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL NAIL HANDLE T2 TIBIA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-1002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
"it was reported that during a femoral nail case, a piece of metal broke off of the targeting jig.No stryker rep was present for the case, rep was notified days after the case.The hospital decided to go with external fixation instead of continuing the nail case.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: please refer to sections h3 and h6 (method code), the device has been discarded.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.The instructions for use instructs user that: ¿do not hit instruments unless they are specifically intended for impaction.Always treat the instrument carefully to avoid surface damage or alterations to the geometry.The design of the instrument must not be modified in any way.The stryker "instructions for cleaning, sterilization, inspection and maintenance" help to determine whether an instrument is in good condition or must be replaced due to excessive wear or obvious defects.During the procedure, repeatedly check that the connections between the instruments or between implants and instruments required for the precise positioning and fixing are secure.¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.H3 other text: device discarded.

Brand Name
NAIL HANDLE T2 TIBIA
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11346647
Report Number0009610622-2021-00286
Device Sequence Number2590414
Product Code LXH
UDI-Device Identifier04546540196538
UDI-Public04546540196538
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-1002
Device Catalogue Number18061002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1